# SDR MWEA030039

- Difficulty date: January 20, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 75,834 hours, 64,002 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 39146641
- Condition: Corroded
- Location: Overwing Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAL ON LEFT FORWARD OVERWING EMERGENCY EXIT DOOR IS CORRODED.  --  LOCATED AND INSTALLED NEW SEAL RETAINER.
